Structural Laplacian eigenmaps for modeling sets of multivariate sequences

Lewandowski, Michal, Makris, Dimitrios, Velastin, Sergio A and Nebel, Jean-Christophe (2014) Structural Laplacian eigenmaps for modeling sets of multivariate sequences. IEEE Transactions on Cybernetics, 44(6), pp. 936-949. ISSN (print) 2168-2267

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Science, Engineering and Computing
Faculty of Science, Engineering and Computing > School of Computing and Information Systems
Depositing User: Susan Miles
Date Deposited: 28 Oct 2013 13:16
Last Modified: 02 May 2017 10:10
URI: http://eprints.kingston.ac.uk/id/eprint/26697

Actions (Repository Editors)

Item Control Page Item Control Page